zbMATH — the first resource for mathematics

On continuous-time Markov processes with rewards. I. (English) Zbl 0147.16403

Full Text: DOI
[1] HATORI, H., On Markov chains with rewards. Kdai Math. Sem. Rep. 18 (1966), 184-192. · Zbl 0139.34504
[2] HOWARD, R. A., Dynamic Programming and Markov Processes. M. I. T. Press (1960) · Zbl 0091.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.